MathSciNet Relay Station
MathSciNet bibliographic data
MR850342 (87k:42022) 42B30
Cohen, Jonathan; Gosselin, John A BMO estimate for multilinear singular integrals. Illinois J. Math. 30 (1986), no. 3, 445–464.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement